# SDR IPXA2020102361598

- Difficulty date: October 1, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70983
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER AFT CARGO FRAME IS CORRODED AT STA 1841 AND X=60.  REPAIRED CORRODED FRAME AT STA 1841 AND X=60, IAW VT-SAA EA 011-5360-01-A8612 REV I/R AND UPS EO MD11-5310-78260-A.  (MAJOR)
